Publication
Title
Deformations of linear sites and projective schemes, Oberwolfach reports, ESF
Author
Language
English
Source (journal)
Interactions between algebraic geometry and noncommutative algebra
Publication
2010
Volume/pages
7:2(2010), p. 1319-1381
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 04.10.2011
Last edited 12.09.2013
To cite this reference